# SDR AALA201708259004

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug MD 83
- Aircraft serial: 53622
- Aircraft time: 51,159 hours, 25,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT SIGN FLOOR LEVEL BEHIND FORWARD GALLEY HAS A BROKEN LENS COVER.  REMOVED AND REPLACED EXIT SIGN PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
